# SDR UALA2010102904009

- Difficulty date: October 29, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 58,753 hours, 8,578 cycles
- Engine: Pwa PW4090
- System (JASC): 3442 · Weather Radar System
- Part: Drive System
- Condition: Failed
- Location: Wx Radar Sys
- Component: Radar Sys
- Component part number: 20414440402
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR SYS, WXR DISPLAY IS NOT PRESENT WHEN WXR SELECTED ON EFIS CONTROL PANEL.  STATUS  MSG03- ACTIVE CRUISE INTERMITTENT; WXR ANTENNA DRIVE IS NOT CONNECTED OR FAILED. DB- WXR TRANSCEIVER (RT) MSG04- NOT ACTIVE CRUISE INTERMITTENT; WXR ANTENNA DRIVE IS NOT CONNECTED OR FAILED. MSG-3444031 INACTV ER INTER MSG-3444031 INACTV ER INTER  MSG-3444032 ACTIVE ER INTER MSG-3444032 INACTV ER INTER. UPON ARR. BOTH SYS TEST FAIL. REPLACED ANTENNA DRIVE ASSY. TESTS OK IAW MM.
